# SDR CALA2021092001604

- Difficulty date: September 18, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 73,063 hours, 30,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220702
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE HAS CORROSION ON R2 DOOR SILL AFT CORNER F ITTING. PER HAECO LCQ NR 9296438/30438 GENERATED BY V892443 REMOVED & REPLACED R2 DOOR AFT CORNER FITTING AT FR68 ST 23R IAW A320 SRM 51-42-11-001 REMOVED AND REPLACED R2 DOOR CORNER FITTING AT FR68 ST 23R IAW A 320 SRM 51-42-11-001
